# SDR SCNA20160516048

- Difficulty date: May 16, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 37,631 hours, 15,019 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E UPPER SHELF PANEL SUPPORT FITTING ASSY AND HARDWARE WORN APPROXIMATELY WING STATION 201.  R & R DEFELCTION RIB AND UPPER SHELF BEAM.  R & R UPPER SHELF PANEL.
